# SDR RAIA201303040001

- Difficulty date: March 4, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 28,658 hours, 25,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE TO CARGO COMPARTMENT ENTRY "Z" CHANNEL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED CARGO COMPARTMENT ENTRY "Z" CHANNEL.
